Thursday, July 17, 2008

Bad case of the metformin blues...

So, I was on metformin for about 2 days or so and, on Sunday I started getting very sick to my stomach. It didn't let up and on Tuesday I figured I'd call the doctor to see if she could put me on metformin ER (the extended release version). I'd heard it was much easier to take and I figured why keep feeling that way if I could prevent it. Well, I didn't get a call back until Thursday. She did appoligize for someone not returning my call earlier, which I suppose was nice to hear. She recommended I cut the pill in half and take smaller doses throughout the day, rather than 500mg each time. So, today is my first day taking 750mg. After I called on Tuesday I went ahead and took myself back down to 500mg because it really was having a huge affect on my body. I imagine I'll be at 750 for about a week and just see how that goes. Afterall, I'm in it for the long haul I figure.

Related Posts by Categories


  © Blogger template 'Isolation' by 2008

Back to TOP